Aa
A
A
Close
Avatar universal
headaches and migraines please help
I have been suffering from headaches and migraines for almost a month now i have taken ibprophin 800mg i have drank sodas tea and ate stuff with caffine and nothing is working can anyone tell me whats up and any info on what i can take.
Cancel
6 Answers
Page 1 of 1
847512 tn?1272570662
I would talk to your Dr. if you don't have a diagnosis. There are all sorts off different types of headaches like tension, migraine, and so on. sometimes caffiene will help me too but other times it wont no matter what I take.... I all depends on your body.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Are they constant? Do they rouse you from sleep? Do you have any other symptoms that you've noticed?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
875426 tn?1325532016
If this type of headache is new for you, you should get a brain scan.  Also, with prolonged pain like that, coupled with ibuprofen and caffeine- check your blood pressure.  Having high blood pressure unchecked can put you at risk for stroke.  Also, rebound headache from the steps you've been taking could be an issue.  You really do need to get with a well-qualified neurologist.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i have a doc appointment next friday i will talk to her about it when i go in there thanks everyone.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
910419 tn?1289487327
I know that it sounds counter-intuitive, but you should probably try stopping taking the ibuprofen and caffeine and see if that helps any. I know (from experience) that it's really hard to give up pain killers, but even OTC painkillers such as ibuprofen can make the pain WORSE if you take it too often. It's called getting a rebound, and can cause a nasty cycle.

Other than that, good luck with your doc appointment next Friday. Let us know what happens,

~Dame
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,
With migraines, it is important that you identify the triggers. Caffeine sometimes an be a trigger and you may need to watch your intake. As the others mentioned, too much ibuprofen can lead to rebound headaches and may cause harm to your liver.  There is a migraine tracker here in Medhelp that may help. Take care and do keep us posted with your appointment. Warm regards.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
144586 tn?1284669764
Blank
7530528 tn?1428275172
Blank
TX
1780921 tn?1462244109
Blank
Queen Creek, AZ